Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itchy bumps on skin. Stopped taking Premarin. Still have rash. Reason?

I have small bumps and extremely itchy areas on my skin ( chest , arms, neck ) and now they are on the roof of my mouth. Went to my physician and he thought it might be a reaction to Premarin which I was taking. I stopped taking this HRT over two weeks ago and these bumps and the itching persists. Could I still be reacting so long after discontinuing the pills?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
what you describe is a general indication of a reaction to an allergen and probably the drugs that you are taking. It could be worthwhile not to discontinue the drugs without the prior consent of your doctor. I suggest taking systemic anti histamines and steroids for some time under medical supervision. Use of local antiseptics and maintaining a good hygienic state could be worthwhile in preventing a possible infection. I suggest you visit your family physician for a reevaluation and possibility of putting you back on your drugs, and undertaking watchful followup of symptoms.
Thanks and best regards,
Luchuo, MD.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor